# SDR P5CA2024052400009

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 68,491 hours, 7,807 cycles
- System (JASC): 5200 · Doors
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Unknown
- Location: Epas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR NOT ARMING( TRANSFER TO DMI 209222 PER MEL 52-11-01-02 CAT C DUE DATE 2JUN24. REPLACED EPAS CYLINDER IAW AMM 52-11-22. CLEANED AND LUBED SWITCH 552121. SYS OPS CHK GOOD IAW AMM 52-11-20. THIS CLEARS DMI 209222. )
